American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yoshiaki Fukuma. On sectional genus of quasi-polarized 3-folds . Trans. Amer. Math. Soc. 351 (1999) 363-377. MR 1487615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Vincenzo Di Gennaro. A bound on the geometric genus of projective varieties verifying certain flag conditions. Trans. Amer. Math. Soc. 349 (1997) 1121-1151. MR 1390976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Richard Mandelbaum and Boris Moishezon. On the topology of simply connected algebraic surfaces . Trans. Amer. Math. Soc. 260 (1980) 195-222. MR 570786.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Richard Mandelbaum. Irrational connected sums and the topology of algebraic surfaces . Trans. Amer. Math. Soc. 247 (1979) 137-156. MR 517689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Temple R. Hollcroft. The general web of algebraic surfaces of order $n$ and the involution defined by it . Trans. Amer. Math. Soc. 35 (1933) 855-868. MR 1501719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. Lefschetz and J. H. C. Whitehead. On analytical complexes . Trans. Amer. Math. Soc. 35 (1933) 510-517. MR 1501698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. C. Bullock. Non-conjugate osculating quadrics of a curve on a surface . Trans. Amer. Math. Soc. 35 (1933) 518-531. MR 1501699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Virgil Snyder. Algebraic surfaces invariant under an infinite discontinuous group of birational transformations. I . Trans. Amer. Math. Soc. 14 (1913) 105-108. MR 1500938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Virgil Snyder. Conjugate line congruences contained in a bundle of quadric surfaces . Trans. Amer. Math. Soc. 11 (1910) 371-387. MR 1500869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1